# SDR SWAA2024062103668

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 32,315 hours, 15,702 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Canoe Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 FLAP CANOE FAIRING TAIL CONE HAS MISSING FASTENERS AND SEVERAL FASTENERS PULLED COMPLETELY THROUGH COMPOSITE.<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-18-400-802-NG (INBOARD FLAP SUPPORT AFT FAIRING INSTALLATION - PERMANENT)]
